# SDR HEEA078728

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,622 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 7645001078103
- Part serial: 466
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

INDICATOR BAD FROM STOCK.  NO INDICATION OR NEEDLE MOVEMENT.
